# SDR DALA2020021401165

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,007 hours, 38,327 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3230 - ATB - DUE TO AFT CARGO SMOKE INDICATION. CARGO FIRE EXTINGUISHER DISCHARGED BY CREW. SUSPECT SMOKE WAS CAUSED BY USE OF GSE EQUIPMENT NEAR THE CARGO DOOR PRIOR TO FLIGHT THAT RESULTED IN ACCUMULATION OF FUMES IN THE COMPARTMENT. CORRECTIVE ACTION: REPLACED CARGO FIRE EXTINGUISHER AND RETURNED TO SERVICE.
